<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 35, No. 3) Next Issue >>
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 397—613
Hausdorff dimension of some sub-similar sets
Tae Sik Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 397—408
Banach subspaces and envelope norm of $wL_{\hat 1}$
JeongHeung Kang
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 409—420
Critical Kahler surfaces
Jongsu Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 421—431
Notes on extrinsic spheres
U-Hang Ki and Sadahiro Maeda
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 433—439
The Paley-Wiener theorem by the heat kernel method
Sunmi Lee and Soon-Yeong Chung
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 441—453
Fuzzy ideals in near-rings
Sung Min Hong, Young Bae Jun, and Hee Sik Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 455—464
On some finite soluble groups with zero deficiency
A. Jamali
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 465—471
A finite difference approximation of a singular boundary value problem
H. Y. Lee, M. R. Ohm, and J. Y. Shin
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 473—484
Weak convergence for iterated random maps
Oesook Lee
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 485—490
Approximate fibrations on PL manifolds
Young Ho Im and Soo Hwan Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 491—501
A characterization of horospheres and geodesic hyperspheres in a complex hyperbolic space in terms of Ricci tensors
Seong Soo Ahn
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 503—514
A compactness result for a set of subset-sum-distinct sequences
Jaegug Bae
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 515—525
Schur groups of commutative rings
Eunmi choi, HeiSook Lee, KyungHee Shin
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 527—532
On the existence of solutions of the heat equation for harmonic map
Dong Pyo Chi, Hyun Jung Kim, Won Kuk Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 533—545
Submanifolds with parallel normal mean curvature vector
Lu Jitan
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 547—557
The $C^r$ closing lemma for chain recurrence in compact surfaces
Sung Kyu Choi, Keon Hee Lee, Jong Suh Park
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 559—562
Symplecticity of 4-dimensional nil-manifolds and scalar curvature
Jongsu Kim, Gabjin Yun
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 563—570
Some criteria for $p$-valent functions
Yang Dinggong
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 571—582
On derivations in noncommutative semisimple Banach algebras
Yong-Soo Jung
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 583—590
$L^p$ smoothness on Triebel-Lizorkin spaces in terms of sharp maximal functions
Yong-Kum Cho
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 591—603
Permanents of prime Boolean matrices
Han Hyuk Cho
Bull. Korean Math. Soc. 1998 Vol. 35, No. 3, 605—613

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd